# SDR A6WA2011405616

- Difficulty date: June 26, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,198 hours, 17,365 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER CENTER AND OTBD L/E HAS CHAFING, BLENDED OUT DAMAGE AND FOUND TO BE WITHIN SERVICEABLE LIMITS, MAX MATERIAL LOSS .005" IAW REO 601R-57-60-020.
